# SDR SWIA201436119

- Difficulty date: January 23, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 26,385 hours, 22,031 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT REVERSER UNLOCKED CAUTION MESSAGE.  COMPLIED WITH QRH.  REVERSER WOULD NOT STOW.  SHUT DOWN NR 1 ENG. FLT 5251 REPLACED LT THRUST REVERSER PDU IAW AMM PN ON 128758-8, SN ON 3100, PN OFF 126758-7 & SN OFF 2227.
